Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 251 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1462    
    Printed28    
    Emailed0    
    PDF Downloaded115    
    Comments [Add]    

Recommend this journal

 
CASE REPORT
Year : 2015  |  Volume : 57  |  Issue : 3  |  Page : 309-310

Disulfiram-induced seizures with convulsions in a young male patient: A case study


1 Department of Psychiatry, Basaveswara Medical College, Hospital & Research Centre, Chitradurga, Karnataka - 577502, India
2 Department of Pharmacy Practice, Basaveswara Medical College, Hospital & Research Centre, Chitradurga, Karnataka - 577502, India

Correspondence Address:
M Kasi Jagadeesh
Department of Pharmacy Practice, Basaveswara Medical College Hospital and Research Centre, Chitradurga - 577 502, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.166625

Rights and Permissions

Disulfiram is the aversive therapeutic agent which has been used to treat alcohol dependence more than 50 years. It causes the complications like neurological toxicity, postural hypotension, circulatory collapse, mental confusion, etc. The aim of our study was to report a rare case of disulfiram-induced seizures in a patient of alcohol dependence syndrome. This case study is about a 35-year-old male patient who had one episode of seizures during treatment with disulfiram.



[FULL TEXT] [PDF]*

        

Print this article         Email this article